SciELO - Scientific Electronic Library Online

 
vol.33 número3Classes de (≤ 3,ω,ω*,Ω, Ω∗)-hypomorphie infiniesOn the qualitative properties of differential equations of third order with retarded argument índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.33 no.3 Antofagasta set. 2014

http://dx.doi.org/10.4067/S0716-09172014000300006 

Proyecciones Journal of Mathematics Vol. 33, No 3, pp. 315-324, September 2014. Universidad Católica del Norte Antofagasta - Chile

 

Generalized b-closed sets in ideal bitopological spaces

 

Binod Chandra Tripathy

Institute of Advanced Study in Sc. and Tech.

India

Diganta Jyoti Sarma

Central Institute ofTechnology


ABSTRACT

In this articleweintroduce theconcept of generalized b-closed sets with respect to an ideal in bitopological spaces, which is the extension of the concepts of generalized b-closed sets.

Key words and phrases: Bitopological spaces; — Igb-closedsets; ) — Igb-open sets; — gb-closed sets; — gb-open sets.

AMS Classification No: 54A10; 54C08; 54C10; 54D15.


REFERENCES

[1] A. A. Abo Khadra and A. A. Nasef, On extension of certain concepts from a topological space to a bitopological space, Proc. Math. Phys. Soc. Egypt 79, pp. 91-102, (2003).         [ Links ]

[2] T.Al-HawaryandA.Al-Omari, b-open and b-continuity in Bitopologi-cal Spaces, Al-Manarah, 13 (3), pp. 89-101, (2007).         [ Links ]

[3] D. Andrijevic, On b-open sets, Mat. Vesnik,48, pp. 59-64, (1996).         [ Links ]

[4] T. Fukutake, On generalized closed sets in bitopological spaces, Bull. Fukuoka Univ. Ed. Part III, 35, pp. 19-28, (1985).         [ Links ]

[5] D. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97, pp. 295-310, (1985).         [ Links ]

[6] J. C. Kelly, Bitopological spaces, Proc. London Math. Soc., 3 (13), pp.71-89, (1963).         [ Links ]

[7] K. Kuratowski, Topology, Academic Press, New York, (1966).         [ Links ]

[8] M. S. Sarsak and N. Rajesh, Special Functions on Bitopological Spaces, Internat. Math. Forum, 4 (36), pp. 1775-1782, (2009).         [ Links ]

[9] B.C.TripathyandB. Hazarika: I-convergent sequence spaces associated with multiplier sequence spaces; Mathematical Inequalities and Applications; 11 (3), pp. 543-548, (2008).         [ Links ]

[10] B. C. Tripathy and S. Mahanta : On I-acceleration convergence of sequences; Journal of the Franklin Institute, 347, pp. 591-598, (2010).         [ Links ]

[11] B. C. Tripathy and G. C. Ray, On Mixed fuzzy topological spaces and countability, Soft Computing, 16(10), pp. 1691-1695, (2012).         [ Links ]

[12] B. C. Tripathy and D. J. Sarma, On b-locally open sets in Bitopological spaces, Kyungpook Math. J., 51(4), pp. 429-433, (2011).         [ Links ]

[13] B. C. Tripathy and D. J. Sarma, On pairwise b-locally open and pair-wise b-locally closed functions in bitopological spaces, Tamkang Jour.Math., 43 (4) , pp. 533-539, (2012).         [ Links ]

[14] B. C. Tripathy and D. J. Sarma, On weakly b-continuous functions in bitopological spaces, Acta Sci. Technol., 35 (3), pp. 521-525, (2013).         [ Links ]

[15] B. C. Tripathy and D. J. Sarma, Generalized b-closed sets in bitopo-logical spaces, (communicated).         [ Links ]

[16] B. C. Tripathy, M. Sen and S. Nath : I-convergence in probabilistic n-normed space; Soft Comput., 16, 1021-1027, DOI 10.1007/s00500-011-0799-8, (2012).         [ Links ]

[17] R. Vaidyanathaswamy, The localization theory in set topology, Proc. Indian Acad. Sci., 20, pp.51-61, (1945).         [ Links ]


Binod Chandra Tripathy
Mathematical Sciences Division
Institute of Advanced Study in Science and Technology Paschim Boragaon; Garchuk
GUWAHATI - 781035; ASSAM
India
e-mail: tripathybc@yahoo.com tripathybc@rediffmail.com

 

Diganta Jyoti Sarma
Department of Mathematics Central Institute of Technology
Kokrajhar-783370
Assam, India
e-mail: djs_math@rediffmail.com

India Received : April 2014. Accepted : May 2014